# SDR DHL2001806013

- Difficulty date: September 30, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 3210 · Main Landing Gear
- Part: Door
- Condition: Cracked
- Location: Mlg
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF IN MEXICO CITY ABORTED-- DISCREPANCY LEFT MAIN GEAR DOOR INSIDE SKIN HAS 2 INCH CRACK VERY LOWER CENTER AREA.1) REMOVED CRACKED EXISTING DOUBLER REPAIR ON LOWER CENTER AREA OF LEFT MAIN GEAR DOOR INSIDE SKIN I.A.W. DC-8 S.R.M. 51-1-21A.2) INSTALLED NEW DOUBLER REPAIR ON LOWER CENTER AREA OF LEFT MAIN GEAR DOOR INTERIOR SKIN I.A.W. DC-8 S.R.M. 51-1-21A. SIZE OF REPAIR 6 1/2" X 8 MATERIALS USED 2024-0 HEAT-TREATED TO 2024T-3 .050
